MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1C8109
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tubing of a solution set snapped off from the leur lock connection.The line was a runner line that contained remifentanil.The line was changed.This occurred during an unspecified process step during or after use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: b5, h4, f10/h6: medical device problem codes (add code), h6, h11.B5: the tubing snapping off resulted in medication leakage.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
600 mts oeste de entrada
las americas parque industrial
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20720031
Report Number1416980-2024-06604
Device Sequence Number15113085
Product Code FPA
UDI-Device Identifier00085412031798
UDI-Public(01)00085412031798(10)R24B04017(17)260205
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/05/2026
Device Model Number1C8109
Device Catalogue Number1C8109
Device Lot NumberR24B04017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer12/13/2024
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REMIFENTANIL
Patient SexUnknown